# SDR CALA2025032603216

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 51,084 hours, 18,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO LOG PAGE ENTRY, COMPLY WITH EA3351-01372 OP 024 REV D. REPLACE OR TIGHT PASSENGER CABIN EMERGENCY LIGHTS ASSY AS REQUIRED. REPORT QUANTITY AND LOCATION OF EACH LIGHT AND IF REPLACE OR TIGHENED (REF. AAR NR 1000033254). ACCOMPLISHED EA 3351-01372 REV D OP 024 PASSENGER CABIN EEPL MONUMENT AND SEATS RESECURE.  UNDER WC 3502327-2000-0465 SEQ. 1194. REPLACED LIGHT AT SEAT ROW 20L/H (RED LIGHT) REPLACED LIGHT AR SEAT ROW 35L/H (WHITE LIGHT) REPLACED FLOOD LIGHT ON LAV.NO LIGHTS TIGHTENED.
